Rocky Mountain Journal of Mathematics

Weighted Norm Inequalities for Maximal Convolution-Type Operators

V. Olesen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 29, Number 3 (1999), 1103-1127.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071623

Digital Object Identifier
doi:10.1216/rmjm/1181071623

Mathematical Reviews number (MathSciNet)
MR1733083

Zentralblatt MATH identifier
0951.42011

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42A85: Convolution, factorization

Citation

Olesen, V. Weighted Norm Inequalities for Maximal Convolution-Type Operators. Rocky Mountain J. Math. 29 (1999), no. 3, 1103--1127. doi:10.1216/rmjm/1181071623. https://projecteuclid.org/euclid.rmjm/1181071623


Export citation

References

  • R. Bagby, Strengthened maximal functions and pointwise convergence in $\r^n$, Rocky Mountain J. Math. 11 (1970), 243-260.
  • D. Cruz-Uribe, C.J. Neugebauer and V. Olesen, Norm inequalities for the minimal and maximal operator, and differentiation of the integral, preprint.
  • M. De Guzman, Real variable methods in Fourier analysis, North-Holland, New York, 1981.
  • J. García-Cuerva and J.L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Math. Studies, 116 (1985).
  • R.A. Hunt, On $L(p,q)$ spaces, Enseign. Math. 12 (1966), 249-276.
  • M.A. Leckband and C.J. Neugebauer, A general maximal operator and the $A_p$-condition, Trans. Amer. Math. Soc. 275 (1983), 821-831.
  • W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1974.
  • E.M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, 1970.
  • --------, Harmonic analysis, real variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton, 1993.
  • E.M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, 1971.
  • R.L. Wheeden and A. Zygmund, Measure and integral, Marcel Dekker, Inc., New York, 1977.